# SDR 2004UALA00514

- Difficulty date: May 28, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 33,474 hours, 11,901 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT DOES NOT WORK.  WOULD NOT PRESSURIZE BLUE SYSTEM OR PROVIDE ELECTRICAL POWER.   TEST BOX MALFUNCTIONED CAUSING ERONOUS INDICATIONS.
